Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 3:04 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 3:04 PM CDT (20:04 UTC)
- Expired
- Jun 27, 2013, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 169 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:10 PM CDT | HAIL 1 | 5 Nw Rhinelander, WI | QUARTER SIZE HAIL IN NEWBOLD. REPORT RELAYED BY WJFW-TV. TIME ESTIMATED BY RADAR. |
| Jun 27, 3:10 PM CDT | HAIL 1.75 | 5 Nw Rhinelander, WI | HAIL SIZE RANGED FROM GOLF BALL TO DIME SIZE IN NEWBOLD. RELAYED FROM WJFW RHINELANDER FROM SOCIAL MEDIA. |
| Jun 27, 3:15 PM CDT | HAIL 1 | 1 W Rhinelander, WI | |
| Jun 27, 3:17 PM CDT | HAIL 0.5 | Rhinelander, WI | NEAR HIGHWAY 8 AND US 51. |
| Jun 27, 3:20 PM CDT | HAIL 1 | 2 S Rhinelander, WI | COURTESY OF WJFW-TV |
| Jun 27, 3:28 PM CDT | HAIL 1.25 | Rhinelander, WI | LARGER THAN QUARTER SIZE HAIL AT WJFW-TV IN RHINELANDER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
746 WUUS53 KGRB 272004 SVRGRB WIC069-085-272045- /O.NEW.KGRB.SV.W.0020.130627T2004Z-130627T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT THU JUN 27 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN... CENTRAL ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 345 PM CDT * AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF WOODBORO...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... WOODBORO AROUND 325 PM CDT. RHINELANDER AROUND 335 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4564 8922 4546 8955 4573 8984 4586 8964 TIME...MOT...LOC 2004Z 314DEG 17KT 4570 8960 HAIL...1.00IN WIND...<50MPH $$ TE
3 follow-up statements
667 WWUS53 KGRB 272018 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT THU JUN 27 2013 WIC069-085-272045- /O.CON.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/ LINCOLN WI-ONEIDA WI- 318 PM CDT THU JUN 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ONEIDA AND NORTHEASTERN LINCOLN COUNTIES UNTIL 345 PM CDT... AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBORO...AND MOVING SOUTHEAST AT 30 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL ONEIDA AND NORTHEASTERN LINCOLN COUNTIES...INCLUDING WOODBORO AND RHINELANDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981 TIME...MOT...LOC 2017Z 326DEG 26KT 4561 8950 HAIL...1.25IN WIND...<50MPH $$ BERSCH
762 WWUS53 KGRB 272032 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT THU JUN 27 2013 WIC069-085-272045- /O.CON.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/ LINCOLN WI-ONEIDA WI- 332 PM CDT THU JUN 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ONEIDA AND NORTHEASTERN LINCOLN COUNTIES UNTIL 345 PM CDT... AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF RHINELANDER...AND MOVING SOUTHEAST AT 30 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...LAW ENFORCEMENT. ONE INCH HAS WAS REPORTED IN RHINELANDER AROUND 320 PM. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL ONEIDA AND NORTHEASTERN LINCOLN COUNTIES...INCLUDING RHINELANDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981 TIME...MOT...LOC 2030Z 326DEG 26KT 4553 8943 HAIL...1.25IN WIND...<50MPH $$ BERSCH
535 WWUS53 KGRB 272043 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT THU JUN 27 2013 WIC069-085-272049- /O.EXP.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/ LINCOLN WI-ONEIDA WI- 343 PM CDT THU JUN 27 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ONEIDA AND NORTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 345 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981 TIME...MOT...LOC 2039Z 326DEG 26KT 4548 8938 $$ BERSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:35 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 12:35 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1235 PM CDT THU JUN 27 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 340 AM CDT THU JUN 27 2013 THUNDERSTORMS TODAY...SHOWERS FRIDAY...THEN COOLER AND LESS HUMID. MAJOR LARGE SCALE CHGS UNDERWAY. UPR ANTICYCLONE HAS BECOME ESTABLISHED ACRS THE 4 CORNERS REGION...AND A MAJOR AMPLIFICATION OF THE UPR PATTERN ABOUT TO GET UNDERWAY. STG RIDGE WL BUILD NWD FM THE 4 CORNERS HIGH THE NEXT FEW DAYS...HELPING TO FORCE DOWNSTREAM TROFFING TO BECOME ESTABLISHED ACRS THE GREAT LAKES RGN. NEXT WEEK THE UPR FEATURES WL RETROGRADE A BIT...WITH THE HIGH SHIFTG NWWD INTO THE INTERMOUNTAIN WEST...AND THE CENTER OF THE TROF PULLING BACK TOWARD THE MID-MISSISSIPPI VALLEY. THE UNSEASONABLY AMPLIFIED PATTERN WL CONT THROUGH THE END OF THE FCST PERIOD...THOUGH THE STRENGTH OF THE FLOW ACRS THE CONUS WL WEAKEN MARKEDLY AS THE MAIN WESTERLIES REFORM WAY N ACRS CANADA. THE WARM MOIST AIR ACRS THE AREA WL BE REPLACED BY COOLER AND DRIER CANADIAN AIR AS THE UPR TROF EVOLVES TO OUR E. THAT SHOULD DROP TEMPS DOWN TO A LITTLE BLO NORMAL BY THE WEEKEND...THOUGH THEY SHOULD REBOUND TO NR NORMAL AS THE FLOW OF FRESH CANADIAN AIR COMES TO AN END WHEN THE TROF RETROGRADES NEXT WEEK. THE BULK OF THE PCPN WL OCCUR EARLY IN THE PERIOD...AND SHOULD BE SUFFICIENT TO RESULT IN NR NORMAL AMNTS IN MOST AREAS. && .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 340 AM CDT THU JUN 27 2013 SML CLUSTER OF HEAVY RAIN PRODUCING TSRA SHOULD EXIT E-C WI EARLY THIS MORNING. JUST SOME ISOLD SHRA REMAINING ACRS THE REST OF THE AREA. A FEW CLUSTERS OF TSRA WERE OCCURRING BACK IN MN IN ASSOC WITH SHRTWV SLIDING EMBEDDED IN STRENGTHENING WNWLY FLOW ALOFT. MAIN CONCERN TDA IS PCPN CHCS AND SVR POTENTIAL. ALTHOUGH PATCHES OF CLDS WL BE ARND THIS MORNING...THERE SHOULD BE AT LEAST SOME SUN. HUMIDITIES MAY BE DOWN A NOTCH FM YDA...BUT SFC DWPTS SHOULD STILL BE IN THE MIDDLE TO UPPER 60S ACRS MOST OF THE AREA. GIVEN COOLING EXPECTED TO OCCUR ALOFT...THAT SHOULD YIELD 2K-3K J/KG CAPES ACRS THE AREA BY AFTN. DEEP LAYER SHEAR WL ALSO BE INCRG...WITH 30-50 KTS EXPECTED BY MID-AFTN. SHEAR PROFILE WL BE CHARACTERIZED BY STRAIGHT-LINE HODOGRAPHS...WHICH FAVOR SPLITTING CELLS. THERE ARE ALSO SOME INDICATIONS THAT SFC WINDS MAY BRIEFLY BACK IN RESPONSE TO WK BOUNDARY THAT WL BE PUSHING ACRS THE FCST AREA...POSSIBLY AUGMENTING THE SHEAR EVEN A BIT MORE. THE STRONGEST SHEAR WL BE OVER THE SW PART OF THE FCST AREA...BUT THE BETTER LARGE-SCALE FORCING WL BE OVER THE NE. SO IT/S TOUGH TO DELINEATE THE PORTION OF THE FCST AREA THAT IS MOST AT RISK FOR SVR WX. SLGT RISK IN THE SPC SWODY1 PRODUCT THAT PRETTY MUCH COVERS THE AREA SEEMS RIGHT ON TARGET. THE MAIN RISKS WL BE OF LARGE HAIL AND DAMAGING WIND GUSTS. WHILE BRIEF HEAVY RAIN IS CERTAINLY POSSIBLE WITH ANY THUNDERSTORM...THE INCREASING SHEAR SHOULD DECREASE THE THREAT OF EXCESSIVE RAINFALLS AND FLOODING. TOOK POPS UP FM ISOLD CATEGORY EARLY TDA TO LIKELY FOR THE AFTN. THEN DECREASED THEM AGAIN THIS EVENING...THOUGH IT/S TOUGH TO RULE OUT AT LEAST ISOLD SHRA CONTG ALL NGT. DIURNAL DESTABILIZATION COMBINED WITH STRONGER FORCING SWINGING ARND WRN PORTION OF DEVELOPING GREAT LAKES UPR TROF SHOULD RESULT IN AN INCREASE IN PCPN AGAIN FRI. OPTED TOWARD THE COOLER OF THE GUID TEMPS FRI AS THERE SHOULD BE PCPN...PLENTY OF CLDS...AND A DEVELOPING SFC FLOW. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 340 AM CDT THU JUN 27 2013 MDLS CONT TO INDICATE A STRONGLY AMPLIFIED FLOW WELL INTO NEXT WEEK WITH A PROMINENT WRN CONUS UPR RDG AND AN E-CNTRL CONUS UPR TROF. ONLY NOTICEABLE CHANGE TO OCCUR TOWARD THE MIDDLE OF NEXT WEEK WL BE THE UPR TROF RETROGRADING CLOSER TO THE CNTRL CONUS. COOLER/LESS HUMID AIR MASS TO OVERSPREAD WI THIS WEEKEND... BUT WL HAVE TO DEAL WITH A COUPLE MORE PERIODS OF PCPN INITIALLY AS A MID-LEVEL TROF SWINGS THRU THE AREA. THIS MID-LEVEL TROF IS FCST BY THE MDLS TO ROTATE SOUTH TOWARD SRN SECTIONS OF THE GREAT LAKES REGION FRI NGT WITH VARIOUS PIECES OF SHORTWAVE ENERGY MOVING THRU THE TROF ITSELF. THESE FEATURES...WHEN COMBINED WITH A COOL/CYCLONIC FLOW IN PLACE OVER THE AREA...WL LEAD TO A CONTINUATION OF PCPN CHCS OVER NE WI. THESE PCPN CHCS WOULD THEN CARRY OVER THRU AT LEAST SAT MORNING AS THE MID-LEVEL TROF CONTS TO SLOWLY SAG FARTHER SOUTH. THE CYCLONIC FLOW LINGERS THRU MUCH OF SAT...THUS A FEW SHWRS COULD HANG ON INTO SAT AFTERNOON ESPECIALLY OVER CNTRL/E-CNTRL WI. NRN WI MAY BE ABLE TO SEE SOME LATE DAY SUN AS DRIER AIR BEGINS TO ADVECT INTO THE REGION BEHIND THE DEPARTED MID-LEVEL TROF. MAX TEMPS ON SAT WL BE BELOW NORMAL AS COOL N-NE WINDS TO PREVAIL WHICH WL KEEP READINGS IN THE LOWER TO MIDDLE 70S. THIS DRIER AIR MASS TO OVERSPREAD ALL OF WI BY SAT EVENING AS THE MAIN UPR TROF DIGS FARTHER SOUTH TOWARD THE GULF OF MEXICO. DEW PTS ARE EXPECTED TO DROP INTO THE MID TO UPR 40S NORTH/LOWER 50S CNTRL AND E-CNTRL WI...THUS A MUCH MORE COMFORTABLE AIR MASS TO BE IN PLACE SAT NGT. A WEAK AREA OF HI PRES IS THEN FCST TO DROP SOUTH OUT OF WRN ONTARIO FOR SUNDAY AND SHOULD KEEP A PLEASANT DAY ON TAP OVER NE WI WITH ONLY SOME FAIR WEATHER CUMULUS CLOUDS AND MODEST NE WINDS TO CONTEND WITH. TEMPS WL REMAIN SLIGHTLY BELOW NORMAL WITH MUCH OF NE WI REACHING THE MID 70S. THE HI PRES IS PROGGED TO EXTEND FROM JAMES BAY SW TO THE UPR MS VALLEY THRU MON...THEREBY KEEPING THE TRANQUIL/COMFORTABLE WEATHER CONDITIONS INTACT OVER THE FCST AREA. MAY ACTUALLY NEED TO LOWER MIN TEMPS SUNDAY NGT A COUPLE OF DEGS AS THE AIR MASS REMAINS DRY AND WINDS APPEAR TO BE ABLE TO DECOUPLE. WOULD NOT AT ALL BE SURPRISED TO SEE A FEW COLDER LOCATIONS DIP TOWARD THE 40 DEG MARK (I.E. LNL). MON'S MAX TEMPS SHOULD END UP SIMILAR TO SUNDAY'S. FCST BECOMES MORE COMPLEX HEADED INTO TUE AS THE E-CNTRL UPR TROF IS PROJECTED TO BEGIN A SLOW RETROGRADE WWD TOWARD THE WRN GREAT LAKES/UPR MIDWEST. AM WORRIED THAT COOLER AIR ALOFT MAY ALLOW FOR ENUF INSTABILITY TO DEVELOP TO HAVE AT LEAST ISOLATED SHWRS OR EVEN A TSTM TO POP UP DURING PEAK HEATING. MAY EVENTUALLY NEED TO ADD A LOW-END POP...BUT SINCE THE EXACT LOCATION OF THE UPR TROF STILL IN DOUBT...PREFER TO KEEP TUE DRY FOR NOW. LONG RANGE MDLS EVENTUALLY CLOSE OFF AN UPR LOW SOMEWHERE OVER THE NRN PLAINS BY NEXT WED. SOMEWHAT OF A RETURN FLOW TO BE IN PLAY AS WELL ON WED AS THE MEAN FLOW TO BE FROM THE SW. THIS ADDED MOISTURE... COMBINED WITH THE COOL AIR ALOFT COULD STILL DEVELOP SOME SHWRS/ ISOLATED TSTMS OVER THE REGION. HAVE KEPT ANY POPS VERY LOW DUE TO THE UNCERTAINTY OF HOW THIS TRANSITION WL PLAY OUT. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1234 PM CDT THU JUN 27 2013 SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND NEAR SEVERE HAIL. STORMS WILL CONTINUE TO MID TO LATE EVENING BEFORE DISSIPATING. THEN AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO SATURDAY. STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER ACTIVITY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......KALLAS AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT THU JUN 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY AREA NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY. INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY THROUGH SATURDAY. MPC/TDH
In the hours before
Special weather statement, Jun 27, 1:41 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 141 PM CDT THU JUN 27 2013 WIZ005-010>013-021-073-271930- FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS- 141 PM CDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS EITHER SIDE OF A LINE EXTENDING FROM LAC DU FLAMBEAU TO WAUSAUKEE. THE INDIVIDUAL STORMS WERE MOVING SOUTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MINOCQUA... HAZELHURST... BEECHER... LAKE TOMAHAWK... ATHELSTANE... AMBERG... MCCLINTOCK COUNTY PARK... CEDARVILLE... MC NAUGHTON... GOVERNOR THOMPSON STATE PARK... SILVER CLIFF... BEAR LAKE CAMPGROUND... WABENO... STARKS... RHINELANDER... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Local storm report, Jun 27, 1:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
144 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL THREE LAKES 45.79N 89.16W
06/27/2013 M0.25 INCH ONEIDA WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 27, 2:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL MC NAUGHTON 45.73N 89.55W
06/27/2013 M0.25 INCH ONEIDA WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Jun 27, 2:35 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CDT THU JUN 27 2013 WIZ005-010>013-021-022-073-074-272030- DOOR-FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-VILAS- 235 PM CDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT... AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ALONG A LINE EXTENDING FROM WESTERN VILAS COUNTY TO DOOR COUNTY. THE INDIVIDUAL STORMS WERE MOVING SOUTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE ALSO POSSIBLE WITH THESE STORMS. LOOK FOR POSSIBLE PONDING OF WATER ON ROADWAYS WITH THE HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... MCALLISTER... CLEARWATER LAKE... CAVOUR... CEDARVILLE... TROUT LAKE... PENINSULA STATE PARK... EPHRAIM... MANITOWISH WATERS... SAYNER... EAGLE RIVER... NEWALD... ARMSTRONG CREEK... AMBERG... SISTER BAY... GOODMAN... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Jun 27, 2:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 239 PM CDT THU JUN 27 2013 WIZ013-022-073-272115- DOOR-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY- 239 PM CDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL MARINETTE COUNTY...MOVING SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... EPHRAIM BY 340 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TH
Local storm report, Jun 27, 2:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HEAVY RAIN 1 N HAZELHURST 45.80N 89.71W
06/27/2013 U0.00 INCH ONEIDA WI TRAINED SPOTTER
NO HAIL TO MENTION.
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | GRB | Forest | 3 hr |
| Jun 27, 11:57 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Jun 27, 3:03 PM CDT | Areal Flood Advisory | GRB | Oneida | 3 hr |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 42 min |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jun 27, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 60 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 33 min |
| Jun 27, 5:17 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano, Waupaca, Winnebago | 38 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.